Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1946394, 6 pages
https://doi.org/10.1155/2017/1946394
Research Article

Hyperstability of Some Functional Equations on Restricted Domain

Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland

Correspondence should be addressed to Anna Bahyrycz; moc.liamg@azcyryhab

Received 20 April 2017; Accepted 30 May 2017; Published 16 July 2017

Academic Editor: Adrian Petrusel

Copyright © 2017 Anna Bahyrycz and Jolanta Olko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. L. Cauchy, “Cours d’analyse de l’École royale polytechnique,” Paris, 1821.
  2. J. M. Almira and A. J. López-Moreno, “On solutions of the Fréchet functional equation,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1119–1133, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Fréchet, “Un définition fonctionnelle des polynômes,” Nouvelles Annales de Mathematiques, vol. 9, no. 4, pp. 145–162, 1909. View at Google Scholar
  4. M. E. Gordji, H. Khodaei, and T. M. Rassias, “A functional equation having monomials and its stability,” in Handbook of Functional Equations, vol. 96, pp. 181–197, Springer, New York, NY, USA, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Bahyrycz and M. Piszczek, “Hyperstability of the Jensen functional equation,” Acta Mathematica Hungarica, vol. 142, no. 2, pp. 353–365, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Bahyrycz, J. Brzdȩk, M. Piszczek, and J. Sikorska, “Hyperstability of the Fréchet equation and a characterization of inner product spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 496361, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Bahyrycz and J. Olko, “On stability of the general linear equation,” Aequationes Mathematicae, vol. 89, no. 6, pp. 1461–1474, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Bahyrycz and J. Olko, “Hyperstability of general linear functional equation,” Aequationes Mathematicae, vol. 90, no. 3, pp. 527–540, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Brzdȩk, “Hyperstability of the Cauchy equation on restricted domains,” Acta Mathematica Hungarica, vol. 141, no. 1-2, pp. 58–67, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Brzdęk and K. Ciepliński, “Hyperstability and superstability,” Abstract and Applied Analysis, vol. 2013, Article ID 401756, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Cădariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” JIPAM. Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, Article 4, 7 pages, 2003. View at Google Scholar · View at MathSciNet
  12. D. Popa and I. Raşa, “The Fréchet functional equation with application to the stability of certain operators,” Journal of Approximation Theory, vol. 164, no. 1, pp. 138–144, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Piszczek, “Remark on hyperstability of the general linear equation,” Aequationes Mathematicae, vol. 88, no. 1-2, pp. 163–168, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Piszczek and J. Szczawińska, “Hyperstability of the drygas functional equation,” Journal of Function Spaces and Applications, vol. 2013, Article ID 912718, 4 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. F. Skof, “On the stability of functional equations on a restricted domain and a related topic,” in Stability of mappings of Hyers-Ulam type, Th. M. Rassias and J. Tabor, Eds., pp. 141–151, Hadronic Press, Florida, Fla, USA, 1994. View at Google Scholar · View at MathSciNet
  16. D. Zhang, “On hyperstability of generalised linear functional equations in several variables,” Bulletin of the Australian Mathematical Society, vol. 92, no. 2, pp. 259–267, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. M. Ulam, Problems in Modern Mathematics, Science Editions, Chapter 6, Wiley, New York, NY, USA, 1960. View at MathSciNet
  18. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G. Y. Maksa and Z. S. Páles, “Hyperstability of a class of linear functional equations,” Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, vol. 17, pp. 107–112, 2001. View at Google Scholar · View at MathSciNet
  20. G. Maksa, “The stability of the entropy of degree alpha,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 17–21, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. Brzdȩk, J. Chudziak, and Z. Páles, “A fixed point approach to stability of functional equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6728–6732, 2011. View at Publisher · View at Google Scholar · View at MathSciNet